Discussions that mention lipitor

Allergies board


Hi everyone. I'm new to this. I started getting hives about 4 months ago. At first we thought it was an allergic reaction to Lipitor or Wellbutrin. Benydryl took care of them, but it knocked me out. The allery dr. told me to stay off of all meds for 1 month and take zyrtec everyday for 2 weeks. Since then I haven't been able to get off of it. My hives have gotten worse. I get them everyday. Especially when I get hot. Every morning I wake up with hives on my arms, stomach and the back of my legs. I get swelling on my lips, chin and around my right eye. It has affected the vision in my right eye. Although I still have 20/20, my site is affect because of the blurred vision in that eye. I carry Benydryl with me at all times, because I never know when it will get worse. Benydryl works almost immediately. Will they ever go away? The allergy dr. says they will go away just as suddenly as they came. Is that true?